Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 44, NWS Shreveport, LA

March 11, 2012Sabine Parish, Louisiana; Sabine County, Shelby County, Texas

NWS Shreveport, LA issued this severe thunderstorm warning at Mar 11, 2012, 3:01 PM CDT for Sabine Parish, Louisiana; Sabine County, Shelby County, Texas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 11, 2012, 3:01 PM CDT (20:01 UTC)
Expired
Mar 11, 2012, 3:45 PM CDT
In force
44 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Sabine Parish, LA, Sabine County, TX, Shelby County, TX

The radar

The Shreveport radar (KSHV), 83 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 11, 11:55 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 8.0 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2012-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2012-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 328 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
419 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
328 m²/s²
0-3 km storm-relative helicity
390 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

910 
WUUS54 KSHV 112001
SVRSHV
LAC085-TXC403-419-112045-
/O.NEW.KSHV.SV.W.0044.120311T2001Z-120311T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
301 PM CDT SUN MAR 11 2012

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL SABINE COUNTY IN EASTERN TEXAS...
  SOUTHEASTERN SHELBY COUNTY IN EASTERN TEXAS...
  NORTHWESTERN SABINE PARISH IN NORTHWEST LOUISIANA...

* UNTIL 345 PM CDT

* AT 300 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 12 MILES WEST OF ZWOLLE...OR 23
  MILES SOUTHEAST OF CENTER...AND MOVING NORTHEAST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CONVERSE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED SOME WEAK
ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

IF ON OR NEAR TOLEDO BEND LAKE...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM!

&&

LAT...LON 3174 9401 3181 9388 3184 9387 3185 9360
      3151 9350 3142 9390
TIME...MOT...LOC 2001Z 241DEG 20KT 3162 9384

$$

15
1 follow-up statement
222 
WWUS54 KSHV 112023
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
323 PM CDT SUN MAR 11 2012

TXC403-419-112033-
/O.CAN.KSHV.SV.W.0044.000000T0000Z-120311T2045Z/
SABINE TX-SHELBY TX-
323 PM CDT SUN MAR 11 2012

...THE SEVERE THUNDERSTORM WARNING FOR SHELBY AND SABINE COUNTIES IS
CANCELLED...

THE SEVERE THUNDERSTORM HAS EXITED SOUTHEAST SHELBY AND NORTHERN SABINE 
COUNTIES.

LAT...LON 3157 9378 3175 9381 3184 9385 3184 9360
      3151 9350 3148 9367
TIME...MOT...LOC 2023Z 240DEG 25KT 3172 9366

$$

LAC085-112045-
/O.CON.KSHV.SV.W.0044.000000T0000Z-120311T2045Z/
SABINE LA-
323 PM CDT SUN MAR 11 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SABINE PARISH...

AT 323 PM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED
NEAR NOBLE...OR 23 MILES SOUTH OF MANSFIELD...MOVING NORTHEAST AT 30
MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OAK
GROVE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED SOME WEAK
ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3157 9378 3175 9381 3184 9385 3184 9360
      3151 9350 3148 9367
TIME...MOT...LOC 2023Z 240DEG 25KT 3172 9366

$$

15

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 11, 12:02 PM CDT, 2 hours 59 minutes earlier.

Area forecast discussion, Mar 11, 12:02 PM CDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1202 PM CDT SUN MAR 11 2012

.UPDATE...
TO INCLUDE TORNADO WATCH NUMBER 71 UNTIL 7 PM FOR PORTIONS OF
NORTHEAST TEXAS...ALL OF DEEP EAST AND ALL OF OUR NORTHERN
LOUISIANA PARISHES.

&&

.DISCUSSION...

&&

.PREV DISCUSSION... /ISSUED 1059 AM CDT SUN MAR 11 2012/

DISCUSSION...
THE UPPER LOW IS IN A BIG HURRY NOW OVER SE CO AND THE PANHANDLES
MOVING OVER SW KN AND HAS A GOOD PUNCH OF DRY AIR WORKING ALONG
THE RED RIVER OF OK/TX. THE EXTENT OF DIVERGENCE ALOFT IS HUGE
WITH THE UPPER RIDGE OUT OVER THE GULF. THE SLIGHT RISK AREA FOR
TODAY AND TONIGHT STRETCHES FROM THE UPPER TEXAS GULF COAST INTO
THE BOOT HEEL OF MO. THIS LOOKS LIKE THE BIG PUSH FOR NOW AND IT
WILL BE MOVING INTO THE WARM FRONT RIGHT OVER OUR AREA FOR THE
NEXT 12 HRS OR SO. RICHER 60 PLUS DEW POINTS ARE FEEDING IN ACROSS
DEEP EAST TEXAS AND TOLEDO BEND COUNTRY AT THIS TIME. WE HAVE
EXPANDED THE AREA FOR SEVERE WORDING THROUGH 18Z TO INCLUDE MORE
OF NE TX AND AND SW AR. OTHER MINOR CHANGES INCLUDE EXPECTED HIGH
TEMPERATURES...LEANING MORE TOWARD NEW NAM...BUT NOT EVERYWHERE.
ALSO...HAVE INCREASED AND ADJUSTED WINDS AND GUSTS ALONG THIS
DEVELOPING LINE OF THUNDERSTORMS COMING INTO THE CWA...TO WHICH WE
HAVE INCREASED POPS OVER OUR WEST...NOW INTO MORE OF THE HEART OF
THE CWA ALONG WITH NEW HPC QPF TAILORED FOR THE REST OF TODAY. /24/

AVIATION...

SHOWERS AND THUNDERSTORMS ARE MOVING INTO THE AREA FROM THE WEST.
IFR FLIGHT CATEGORIES PERSIST ACROSS MUCH OF THE AREA ACCEPT AT MLU
AND ELD WHERE THEY ARE STILL EXPERIENCING VFR CONDITIONS. A WARM
FRONTAL BOUNDARY CURRENTLY JUST SOUTH OF THE AREA WILL LIFT INTO THE
AREA BY THE 18Z ISSUANCE. THIS BOUNDARY WILL BE THE FOCUS FOR MORE
CONVECTION...WITH +TSRA ACTIVITY POSSIBLE SOUTH OF THE BOUNDARY.
+TSRA ACTIVITY WILL CAUSE SURFACE WIND GUSTS IN EXCESS OF 35 KTS AND
SOME MODERATE TO EXTREME TURBULENCE. TSRA ACTIVITY WILL LINGER INTO
THE 00Z TAF PERIOD AND END BY 06Z...MVFR/IFR FLIGHT CATEGORIES WILL
REMAIN COMMON THROUGHOUT THE 18Z TAF PERIOD. /11/

PREV DISCUSSION... /ISSUED 459 AM CDT SUN MAR 11 2012/

DISCUSSION...
CUTOFF UPPER TROUGH OVER THE SW CONUS IS FINALLY BEGINNING TO
EJECT NEWD ACROSS THE HIGH PLAINS. SWLY FLOW ALOFT CONTINUES TO
BRING A RICH PLUME OF SUBTROPICAL MOISTURE OVER THE REGION. AT THE
SFC...A WARM FRONT WILL QUICKLY MIX NWD ACROSS THE AREA THIS
MORNING. A SFC TROUGH...DENOTED BY A WIND SHIFT TO THE SW AND A
SOMEWHAT DRIER AIRMASS...WILL APPROACH THE I-35 CORRIDOR. SLY SFC
WINDS WILL PROVIDE AMPLE MOISTURE THROUGHOUT THE COLUMN TO SUPPORT
WIDESPREAD SHWRS AND TSTMS FOR MOST OF TODAY. THE ONGOING PRECIP
AND CLOUD COVER WILL HELP TO LIMIT INSTABILITY. HOWEVER...AS THE
UPPER TROUGH EJECTS NE SHEAR PROFILES WILL BE SUPPORTIVE FOR A FEW
SEVERE TSTMS. BACKING SFC WINDS WITH THE APPROACH OF THE SFC
TROUGH WILL PROVIDE ENOUGH LOW LEVEL SHEAR TO SUPPORT A THREAT FOR
DAMAGING WINDS AND ISOLATED TORNADOES. PRECIP AND ASSOCIATED SVR
THREAT...SO BEGIN TO DIMINISH AFTER 00Z AS THE UPPER TROUGH AND
THE MAIN DYNAMICS MOVE NE AND AWAY FROM THE CWA.

REMAINDER OF THE FCST REMAINS RELATIVELY UNCHANGED. AFTER A BRIEF BREAK
FROM PRECIP LATE MONDAY AND EARLY TUESDAY...RAIN CHANCES RETURN
TO THE AREA AND WILL STAY IN THE FCST THROUGH THE REST OF THE
PERIOD. SWLY FLOW ALOFT...WHICH TYPICALLY IS VERY UNSETTLED
PATTERN FOR US...IS EXPECTED TO PERSIST FOR THE NEXT WEEK. THIS
WILL KEEP PLENTY OF SUBTROPICAL MOISTURE IN THE MID LEVELS. SLY
SFC WINDS WILL CONTINUE TO ADVECT WARM AND MOIST AIR NWD. A SERIES
OF WEAK UPPER DISTURBANCES WILL PASS OVER THE REGION PROVIDING
CONTINUED CHANCES FOR SHWRS AND TSTMS. MOST OF THESE IMPULSES WILL
BE RELATIVELY WEAK AND UNORGANIZED. DESPITE THE CONTINUED CHANCES
FOR RAIN AND CLOUD COVER...TEMPS ARE EXPECTED TO REMAIN WELL ABOVE
NORMAL FOR THE NEXT 7 DAYS. /09/

AVIATION...
WIDESPREAD SHOWERS AND ISOLATED TSTMS WERE BRINGING MVFR AND
OCCASIONAL IFR CIGS AND VISIBILITIES TO THE FOUR STATE REGION THIS
MORNING. MUCH OF THE CURRENT PRECIPITATION WILL MOVE NORTHEAST OF
THE AREA BY 12Z...BUT ADDITIONAL CONVECTION IS EXPECTED TO DEVELOP
PRIOR TO 18Z...AS A WARM FRONT APPROACHES THE AREA FROM THE SOUTH.
SOME OF THIS CONVECTION COULD BE QUITE STRONG...CAUSING SURFACE WIND
GUSTS IN EXCESS OF 35 KTS AND MODERATE TO EXTREME TURBULENCE.
CONVECTION WILL CONTINUE TO AROUND 12/03Z BUT EXPECT WIDESPREAD
MVFR CIGS TO LINGER BEYOND 12/12Z. SURFACE WIND SOUTH TO SOUTHEAST
TODAY 10 TO 15 KTS...DIMINISHING TO LESS THAN 10 KTS AFTER 12/00Z.
/14/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  68  60  81  61  79 / 100  90  20  10  20
MLU  73  64  79  61  80 / 100  90  30  10  20
DEQ  59  47  77  55  80 / 100  70  10  10  10
TXK  63  54  79  57  79 / 100  70  10  10  20
ELD  70  59  79  59  79 / 100  90  20  10  20
TYR  63  55  82  59  78 / 100  40  10  10  20
GGG  65  57  82  60  78 / 100  70  20  10  20
LFK  69  59  81  63  79 / 100  70  20  10  20

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

24
Hazardous weather outlook, Mar 11, 1:21 PM CDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SHREVEPORT LA
121 PM CDT SUN MAR 11 2012

LAZ001>006-010>014-017>022-TXZ126-137-138-150>153-165>167-121200-
CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-UNION LA-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-MARION-GREGG-HARRISON-RUSK-PANOLA-
NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX-
121 PM CDT SUN MAR 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS PORTIONS
OF THE ENTIRE FOUR STATE AREA THIS AFTERNOON AND EARLY EVENING.
WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BE ONGOING
FOR MUCH OF THE DAY. THUNDERSTORMS ARE INCREASING IN INTENSITY AS
A STRONG UPPER LEVEL TROUGH BEGINS TO EJECT NORTHEAST ONTO THE
PLAINS. MOISTURE INTO THE SYSTEM IS INCREASING...AND NO SUNSHINE
MAY BE THE ONLY LIMITING FACTOR AFFECTING INSTABILITY. OUR LOW
LEVEL WIND SHEAR IS STRONG ENOUGH TO SUPPORT A THREAT FOR DAMAGING
WINDS AND ISOLATED TORNADOES THROUGH THE AFTERNOON. THUNDERSTORMS
SHOULD DIMINISH FROM WEST TO EAST DURING THE EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SOUTHWESTERLY FLOW ALOFT WILL KEEP AN UNSETTLED WEATHER PATTERN IN
PLACE AS A SERIES OF WEAK UPPER LEVEL DISTURBANCES MOVE OVER THE
REGION AND AN AMPLE SUPPLY OF MOISTURE REMAINS IN PLACE.
THEREFORE...A CHANCE FOR SHOWERS AND THUNDERSTORMS WILL REMAIN IN
THE FORECAST FOR MUCH OF THE UPCOMING WEEK. HOWEVER...NO
WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EARLY EVENING.

ARZ050-051-059>061-070>073-OKZ077-TXZ096-097-108>112-124-125-136-
149-121200-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-SMITH-CHEROKEE-
121 PM CDT SUN MAR 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

WIDESPREAD SHOWERS AND THUNDERSTORMS WILL BE ONGOING FOR MUCH OF
THE EARLY AFTERNOON. THUNDERSTORMS SHOULD DIMINISH FROM WEST TO
EAST DURING THE LATE AFTERNOON. LOCALLY HEAVY RAIN MAY CAUSE BRIEF
FLOODING IN LOW LYING AREAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SOUTHWESTERLY FLOW ALOFT WILL KEEP AN UNSETTLED WEATHER PATTERN IN
PLACE AS A SERIES OF WEAK UPPER LEVEL DISTURBANCES MOVE OVER THE
REGION AND AN AMPLE SUPPLY OF MOISTURE REMAINS IN PLACE.
THEREFORE...A CHANCE FOR SHOWERS AND THUNDERSTORMS WILL REMAIN IN
THE FORECAST FOR MUCH OF THE UPCOMING WEEK. HOWEVER...NO
WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NO BE NEEDED THIS AFTERNOON OR TONIGHT.

24

In the hours before

Local storm report, Mar 11, 1:10 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
110 PM CDT SUN MAR 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     FLOOD            2 NNE MOUNT ENTERPRISE  31.94N 94.67W
03/11/2012                   RUSK               TX   EMERGENCY MNGR

            EMERGENCY MANAGEMENT REPORTS SOME FLOODING OF CR 3153 IN
            RUSK COUNTY

&&

04
Local storm report, Mar 11, 1:11 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
111 PM CDT SUN MAR 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     FLOOD            LUFKIN                  31.33N 94.73W
03/11/2012                   ANGELINA           TX   AMATEUR RADIO

            SOME MINOR STREET FLOODING IN THE CITY OF LUFKIN BEING
            REPORTED

&&

04
Special weather statement, Mar 11, 1:34 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
134 PM CDT SUN MAR 11 2012

TXZ152-153-166-111915-
NACOGDOCHES-SAN AUGUSTINE-SHELBY-
134 PM CDT SUN MAR 11 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 215 PM CDT...FOR THE FOLLOWING
COUNTIES...

IN EASTERN TEXAS...
     NACOGDOCHES...SAN AUGUSTINE AND SHELBY...

INCLUDING THE FOLLOWING LOCATIONS...
     BLAND LAKE...ETOILE...MACUNE...NEUVILLE AND SAN AUGUSTINE...

AT 134 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES
NORTHEAST OF ETOILE TO 7 MILES SOUTHEAST OF ETOILE TO 11 MILES SOUTH
OF ETOILE...OR ALONG A LINE EXTENDING FROM 20 MILES SOUTHEAST OF
NACOGDOCHES TO 23 MILES NORTH OF ROCKLAND TO 16 MILES NORTH OF
ROCKLAND...MOVING NORTHEAST AT 30 MPH.

WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS.

15
Special weather statement, Mar 11, 2:23 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
223 PM CDT SUN MAR 11 2012

LAZ001-002-010-112015-
BOSSIER-CADDO-DE SOTO-
223 PM CDT SUN MAR 11 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 315 PM CDT...FOR THE FOLLOWING
PARISHES...

IN NORTHWEST LOUISIANA...
     DE SOTO...CADDO AND BOSSIER...

INCLUDING THE FOLLOWING LOCATIONS...
     STONEWALL...

AT 223 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF STONEWALL...OR
13 MILES NORTHWEST OF MANSFIELD...MOVING NORTHEAST AT 30 MPH.

WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.

15

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 1:41 AM CSTRiver Flood WarningSHVCaldwell, Grant, LaSalle, Winn20 days
Mar 11, 2:44 PM CDTAreal Flood AdvisorySHVBossier, Caddo, De Soto, Red River2 hr
Mar 11, 3:55 PM CDTTornado WarningSHVSabine50 min
Mar 11, 4:05 PM CDTTornado WarningSHVDe Soto, Natchitoches, Red River40 min
Mar 11, 4:38 PM CDTSevere Thunderstorm WarningSHVNatchitoches, Sabine49 min
Mar 11, 4:56 PM CDTAreal Flood WarningSHVSabine3 hr
Mar 11, 6:53 PM CDTAreal Flood AdvisorySHVOuachita, Union3 hr
Mar 11, 8:38 AM CDTRiver Flood WarningSHVSmith, Wood6 days
Mar 11, 10:53 AM CDTAreal Flood WarningSHVCherokee, Smith3 hr
Mar 11, 12:56 PM CDTAreal Flood WarningSHVAngelina, Nacogdoches3 hr
Mar 11, 1:12 PM CDTAreal Flood WarningSHVHarrison, Panola, Rusk3 hr
Mar 11, 2:12 PM CDTTornado WarningSHVSabine, San Augustine, Shelby48 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Severe Thunderstorm Warnings in Louisiana, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.